birth control


Question by  Angelis (40)

Is it common to have sore nipples and breast when you stop using birth control?

I stopped using birth control two months ago and have since started to have very sore nipples and am worried that something could be wrong.


Answer by  lains (69)

It common to have sensitive nipples and and breasts when you start taking birth control and when you stop. Your not getting the hormones that you normally would get while taking birth control and normally people get sore breasts before they get there periods. If it still worries you then you should see your doctor.


Answer by  sikanthar (100)

Yes, it is common to have sore nipples if you stop birth control suddenly. Other reason for sore nipples may be due to hormone imbalance. Since you don't have any pain in the breast you have no need worry much about it


Answer by  Rose (6804)

It is very common to have sore nipples and breast when you stop birth control, your body is reacting to the changes in hormones in your system. Do not expect your period to return in 28 days, it may be 25, or could even be 32 days.


Answer by  tatataterri (203)

It is common to have sore nipples and breasts after you stop using birth control. When you stop using birth control your hormones go out of whack, which cause tenderness. You may also be pregnant, as it's a symptom of pregnancy as well.


Answer by  Bee36 (230)

Yes, it is common to have soreness in your breasts after you stop using birth control, since it is a side effect of the Pill. This may happen because when you suddenly stop the Pill, some of it is still left in your system even though you are no longer taking it on the basis at which it was prescribed.


Answer by  artgirl (367)

It's probably completely normal. Birth control contains hormones and once you've stopped using them, your body fluxuates a bit to get back to normal. However, I'm not a doctor, so go get checked out just in case.

You have 50 words left!